# SDR CALA2024121803111

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 80,427 hours, 29,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A118023
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB WITH EXFOLIATED CORROSION  PART NUMBER 141A1180-23 AT MAIN E & E COMPARTMENT AT STA 336. STR 23L.  REMOVED AND INSTALLED NEW PN#141A1180-23 AT MAIN E&E COMPARTMENT AT STA 336. STR 23L AS PER SRM 51-40-02-0G-0 AND DWG#141A1180. WEB WAS REMOVED DUE TO EXFOLIATION.
